# SDR SWIA201229547

- Difficulty date: February 2, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 33,670 hours, 30,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDEWALL BY LEFT EMERGENCY DOOR OVERWING NOT LIGHTING UP.  (SERVICE)  RE-SECURED CONNECTION OF LIGHT ASSEMBLY.
